# SDR CA980922003

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 152
- Propeller: Mcauly 1A103TCM
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: S23591
- Condition: Leaking
- Location: Lt Wing
- Part time: 8,748 hours
- Component: 042601923
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ON TAXI FROM RAMP, EXCESSIVE FUEL WAS NOTICED COMING FROM THE LEFT WING VENT.  VENT VALVE FOUND LEAKING.
